# SDR DXTA2021111551810

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 2,965 hours, 1,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS231
- Part serial: 007274007126
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH EMER SWITCH OFF, MAIN BATTERY SWITCH OFF, AND MAIN SHIP BATTERIES DISCONNECTED, EMERG EXIT SIGN/LIGHT AND FLOOR EMERGENCY EXIT LIGHT REMAIN ILLUMINATED. // SIGNOFF// REMOVED AND REPLACED #1 AND #2 BATTERY PACKS PERFORMED SATISFACTORY OPS CHECKS AS REQUIRED NO FURTHER DEFECTS NOTED AT THIS TIME. WORK REF. CE 560A MM 33-50-06 33-50-11
